# SDR DXTA2025091504908

- Difficulty date: September 10, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 9,074 hours, 7,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, NOTICED EMERGENCY LIGHTS CAME ON WITH SWITCH IN ARM POSITION.  AFTER LANDING, TURNED SWITCH TO OFF AND BACK TO ARM AND LIGHTS STILL REMAINED ON.  DURING TROUBLESHOOTING FOUND EMERGENCY LIGHT CIRCUIT BREAKER TRIPPED, AFTER RESET, SELECTED EMERGENCY LIGHT SWITCH TO ARM & EMERGENCY LIGHTS WENT OFF.  FOUND EXIT MARKER LIGHT AT MAIN ENTRY DOOR HALFWAY ON.   REMOVED ENTRY DOOR EXIT MARKER SIGN IAW AMM 33-52-15-00A 801-A. LIGHT DEFECTIVE,  INSTALLED NEW EXIT MARKER SIGN IAW AMM 33-52-15-400-801A. NO DEFECTS NOTED,  PERFORMED OPS TEST IAW AMM 31-33-52-00-710-801A. NO DEFECTS NOTED.
